# SDR IPXA2022082585594

- Difficulty date: August 19, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 33,767 hours, 22,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C18FLOOR PANEL #241 XDF HAS BROKEN EDGES IN 2 PLACES DOT 70-15FABBED PANEL 241 XDF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO B757-5320-9692-K
